# SDR AALA20110928TUL01

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 65,362 hours, 23,093 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAP  (REPEAT ITEM) CREW REPORTED LEADING EDGE SLAT ASYMMETRY.  EMERGENCY DECLARED FLIGHT LANDED PAP WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEADING EDGE SLAT POWER DRIVE UNIT OUTBOARD OVERLOAD INDICATOR TRIPPED AND NUMBER 10 LEADING EDGE SLAT ACTUATOR OVERLOAD INDICATOR ACTIVATED.  REPLACED NUMBER 10 LEADING EDGE SLAT ROTARY ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
